# SDR W8PA960032

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DENT ON FUSELAGE SKIN.  DENT MEASURES 6 INCHES LONG AND 3.7 INCHES WIDE AND 0.12 INCH DEEP.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PATCH IAW SRM 53-00-01.  (X)
